Isometries in ordered groups

Jiří Rachůnek

Czechoslovak Mathematical Journal (1984)

  • Volume: 34, Issue: 2, page 334-341
  • ISSN: 0011-4642

How to cite


Rachůnek, Jiří. "Isometries in ordered groups." Czechoslovak Mathematical Journal 34.2 (1984): 334-341. <>.

author = {Rachůnek, Jiří},
journal = {Czechoslovak Mathematical Journal},
keywords = {lattice-ordered groups; absolute value; metric; isometries; abelian Riesz groups},
language = {eng},
number = {2},
pages = {334-341},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Isometries in ordered groups},
url = {},
volume = {34},
year = {1984},

AU - Rachůnek, Jiří
TI - Isometries in ordered groups
JO - Czechoslovak Mathematical Journal
PY - 1984
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 34
IS - 2
SP - 334
EP - 341
LA - eng
KW - lattice-ordered groups; absolute value; metric; isometries; abelian Riesz groups
UR -
ER -


  1. A. Bigard K. Keimel S. Wolfenstein, Groupes et Anneaux Réticulés, Berlin-Heidelberg- New York, 1977. (1977) Zbl0384.06022MR0552653
  2. L. Fuchs, Riesz groups, Ann. Sc. Norm. Super. Pisa, Ser. III, Vol. XIX, Fase. I (1965), 1-34. (1965) Zbl0125.28703MR0180609
  3. L. Fuchs, Partially ordered algebraic systems, (Russian), Moscow, 1965. (1965) Zbl0137.02001MR0218283
  4. J. Jakubík, Isometries of lattice ordered groups, Czech. Math. J. 30 (105) (1980), 142-152. (1980) Zbl0436.06013MR0565917
  5. J. Jakubík, On isometries of non-abelian lattice ordered groups, Math. Slovaca 31 (1981), 171-175. (1981) Zbl0457.06014MR0611629
  6. K. L. N. Swamy, 10.1007/BF01375523, Math. Ann. 154 (1964), 406-412. (1964) MR0162867DOI10.1007/BF01375523
  7. K. L. N. Swamy, 10.1007/BF01364335, Math. Ann. 160 (1965), 64-71. (1965) Zbl0138.02104MR0191851DOI10.1007/BF01364335
  8. K. L. N. Swamy, 10.1007/BF02485370, Alg. Univ. 8 (1978), 59-64. (1978) Zbl0409.06007MR0463074DOI10.1007/BF02485370
  9. K. L. N. Swamy, Isometries in autometrized lattice ordered groups II, Math. Sem. Notes Kobe Univ. 5 (1977), 211-214. (1977) Zbl0457.06015MR0463075

Citations in EuDML Documents

  1. Milan Jasem, On intrinsic quasimetrics preserving maps on non-abelian partially ordered groups
  2. Milan Jasem, Isometries in Riesz groups
  3. Milan Jasem, On dilations and contractions in Riesz groups
  4. Ján Jakubík, Weak isometries of lattice ordered groups
  5. Ján Jakubík, On intervals and isometries of M V -algebras
  6. Milan Jasem, On isometries in partially ordered groups
  7. Ján Jakubík, Isometries of M V -algebras
  8. Milan Jasem, Weak isometries in directed groups
  9. Milan Jasem, Isometries in non-abelian multilattice groups
  10. Milan Jasem, Weak isometries and direct decompositions of dually residuated lattice ordered semigroups

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.